2 doctors weighed in:

Leukemia taste changes?

2 doctors weighed in
Dr. Liawaty Ho
Internal Medicine - Hematology & Oncology
1 doctor agrees

In brief: Taste changes

When you are not feeling well ( having leukemia) etc - you can have some alteration of the sense of tase.
In addition distortion of the sense of taste ( dysgeusia) can be also caused by other things like drugs- eg. Antibiotics, asthma treatment, chemotherapy, zinc deficiency etc.

In brief: Taste changes

When you are not feeling well ( having leukemia) etc - you can have some alteration of the sense of tase.
In addition distortion of the sense of taste ( dysgeusia) can be also caused by other things like drugs- eg. Antibiotics, asthma treatment, chemotherapy, zinc deficiency etc.
Dr. Liawaty Ho
Dr. Liawaty Ho
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors